Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On steroids for pharyngitis. Visible epiglottis. What is the reason?

My epiglottis is visible and is taking space in my mouth. I have seen a GP and said it was pharlingitis I have been on steroids for 4 days and antibiotics as well. Tomorrow is my last day of steroids and five more days left of antibiotic. These drugs have stopped the swelling of my toncels. However my epiglottis is still visable and taking up space. I can breath and swollow fine BUT I am a singer and my epiglottis, which has never been there and is not my uvula , is getting in the way of how I sound. My living depends on me being able to sing. Do you know what this could be or what I could do get my epiglottis back to where it is suppose to be. Thank you. Ps as I am a singer I have seen the inside of my mouth for years now an have never seen it.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Epiglottis can not move anywhere just like that, It can fall back if someone has severe neck trauma...which u dont have.
Epiglottis can enlarge or swell up if there is infection ....but the infection is or that condition is so severe and painful with unable to breath that person needs urgent medical help and addmission,,,,which i think u do not have.
So dont worry , and complete the course of ur antibiotics.
Epiglottis can be seen in any individual on making tongue protrude or bring it out to the most possible is natural.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor